# SDR FDEA202507281329

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66864
- Aircraft time: 5,778 hours, 2,862 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856107
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. AT APROX STA. 350 & RBL11 TO RBL33 FLOORBOARD PANEL 222AFF, SURFACE   SKIN HAS INDENTATIONS (MARKED). FABRICATED NEW FLOOR PANEL 222AFF, MPN:141T5856-107, RBL 11 LBL 11, STATION 285-412 IN  REF TO BOEING DWG Ï¿½141T5856-107. SEE JPF FOR ALL WORK PERFORMED. FOR REMOVAL AND   INSTALL ON NR#274. THIS IS A MAJOR REPAIR..
